# SDR DXTA2022052362460

- Difficulty date: May 22, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N147QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 9632
- Aircraft time: 7,499 hours, 2,645 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: WHEN HOLDING THE DOOR CLOSE BUTTON, YOU HAVE TO HOLD THE BUTTON, UNTIL THE DOOR IS COMPLETLY UP.  IF YOU LET GO AT ANYTIME BEFORE THE DOOR FREE FALLS TO THE OPEN POSITION.
